# SDR FDEA201110104410

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 365, RBL25 UPPER TEE CORRODED.  REMOVED CORROSION ORIG MAT .125, AFTER BLEND .108, TOTAL MAT REMOVED .017, MAT.   FOUND TO BE OUT OF LIMITS IAW SRM-53-00-51, FIG 101, DET III, REPAIRED FLOORBEAM IAW-SRM-53-00-51, FIG 201 REPAIR B NR 3.  MAJOR REPAIR.
